# SDR DALA2018032802001

- Difficulty date: March 26, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Frms 36-41
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE SEAT TRACK -Y1292 FRAME 36 TO 41 PREVIOUSLY REWORKED AREA AND EVALUATED WITH CARD 2500-2031 WAS FOUND OUT OF LIMITS IN PASSENGER CABIN, REPLACED SEAT TRACK -Y1292 BTW FRAME 36 TO FRAME 41 AS PER A319 SRM 51-72-11
AND DRAWING D57130147.
